Journal article icon

Journal article

Bayesian inference of the evolution of a phenotype distribution on a phylogenetic tree

Abstract:

The distribution of a phenotype on a phylogenetic tree is often a quantity of interest. Many phenotypes have imperfect heritability, so that a measurement of the phenotype for an individual can be thought of as a single realisation from the phenotype distribution of that individual. If all individuals in a phylogeny had the same phenotype distribution, measured phenotypes would be randomly distributed on the tree leaves. This is however often not the case, implying that the phenotype distribu...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1534/genetics.116.190496

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Sub department:
Human Genetics Wt Centre
Role:
Author
More from this funder
Funding agency for:
Didelot, X
Grant:
HPRU-2012-10080
More from this funder
Funding agency for:
Didelot, X
Grant:
HPRU-2012-10080
Publisher:
Genetics Society of America Publisher's website
Journal:
Genetics Journal website
Volume:
204
Issue:
1
Pages:
89-98
Publication date:
2016-09-01
Acceptance date:
2016-07-07
DOI:
EISSN:
1943-2631
ISSN:
0016-6731
Pmid:
27412711
Source identifiers:
636398
Language:
English
Keywords:
Pubs id:
pubs:636398
UUID:
uuid:37bfcd24-4bcd-436a-b7b4-642dc7e6616e
Local pid:
pubs:636398
Deposit date:
2016-09-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP